Illinois Journal of Mathematics

Types dans les corps valués munis d'applications coefficients

Luc Bélair

Full-text: Open access

Abstract

We transpose Delon's analysis of types in valued fields to unramified henselian valued fields of mixed characteristic, by using coefficient maps of order $n$. This yields the Ax-Kochen-Ershov transfer principle for the independence property in this class of valued fields.

Article information

Source
Illinois J. Math., Volume 43, Issue 2 (1999), 410-425.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255985223

Digital Object Identifier
doi:10.1215/ijm/1255985223

Mathematical Reviews number (MathSciNet)
MR1703196

Zentralblatt MATH identifier
0927.03067

Subjects
Primary: 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05]
Secondary: 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05] 12J10: Valued fields 12L12: Model theory [See also 03C60]

Citation

Bélair, Luc. Types dans les corps valués munis d'applications coefficients. Illinois J. Math. 43 (1999), no. 2, 410--425. doi:10.1215/ijm/1255985223. https://projecteuclid.org/euclid.ijm/1255985223


Export citation